MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-58
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site city- (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that screen of cs100 intra aortic balloon pump does not work.There was harm or injury reported to the patient.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) was not dispatched to evaluate the iabp unit because the fse received information (the client doesn't inform us of their decisions).The customer cancel the notification, and they don't provide any explanations.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields- b4, b5, g3, g6, h2, h11.Corrected field- e1 (event site name and address).Due to character limitation, below fields are added from e1 event site name- (b)(6).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22836861
Report Number2249723-2025-0003517
Device Sequence Number13117470
Product Code DSP
UDI-Device Identifier10607567107622
UDI-Public(01)10607567107622
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-58
Device Catalogue Number0998-00-3013-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/05/2025
10/08/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/17/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown